# SDR DALA2021092105647

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 89,792 hours, 41,329 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 #2 PYLON UPPER LINK ATTACH POINT ON PYLON HAS BOTH BUSHING WITH SOME FORM OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED #2 PYLON UPPER FWD SPAR FITTING, I/B AND O/B BUSHING IAW B757 SRM. (1953206)
